RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 3, Pages 604–605 (Mi tvp1732)  

Short Communications

On Hilbert space valued $U$-statistics

M. L. Puri, V. V. Sazonov


Full text: PDF file (141 kB)

English version:
Theory of Probability and its Applications, 1991, 36:3, 619–621

Bibliographic databases:

Received: 18.12.1990
Language:

Citation: M. L. Puri, V. V. Sazonov, “On Hilbert space valued $U$-statistics”, Teor. Veroyatnost. i Primenen., 36:3 (1991), 604–605; Theory Probab. Appl., 36:3 (1991), 619–621

Citation in format AMSBIB
\Bibitem{PurSaz91}
\by M.~L.~Puri, V.~V.~Sazonov
\paper On Hilbert space valued $U$-statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 3
\pages 604--605
\mathnet{http://mi.mathnet.ru/tvp1732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141141}
\zmath{https://zbmath.org/?q=an:0776.60009|0742.60008}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 3
\pages 619--621
\crossref{https://doi.org/10.1137/1136076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KA20500022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1732
  • http://mi.mathnet.ru/eng/tvp/v36/i3/p604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:97
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020